# SDR SWAA2021080534912

- Difficulty date: March 28, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140EF IS CORRODED / AFT PIT FLOOR PANEL 140EF EXCEEDED 20' OF CORROSIION; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. FABRICATED NEW PANEL IAW 25-52-01-201-801/ TREATED AND PRIMED IAW SRM 51-20-01-0G-0/ AMM 51-21-72-370-804 TAG A39935
